See Alike in...

Alike App

Browser

Len

540d

Did anyone else on DEPO start to get extreme cramps after starting to take it? I've gone from very mild cramps, to then, on DEPO, getting cramps that make it difficult to walk, stand, and even breathe

    • Cashmoneyy

      538d

      I got my first shot a week ago and my leg was numb for 3-4 days, and I was extremely lethargic

    • R4in3b0w

      540d

      You sure its because of your Depo? Tey to see if it happens with your next period

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion